# SDR QXEA200601759

- Difficulty date: July 8, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 18,546 hours, 26,938 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX FLT NR 2040, ON ENGINE START OF NR 2 ENG AND AFTER SELECTING NR 2 BLEED ON, F/A AND FLT DECK CREW NOTICED SMOKE IN CABIN AND COCKPIT.  ABORTED THE START ASSUMING EXHAUST MAY HAVE ENTERED WITH TAIL WIND AND GAVE SECOND START ATTEMPT.  LEFT THE NR 2 BLEED OFF FOR ABOUT 30 SECONDS AND NO SMOKE APPEARED UNTIL SELECTED THE NR 2 BLEED ON.  ABORTED AND SHUTDOWN NR 2 ENGINE.  AFTER DEPLANING TRIED A 3RD START WITH BLEEDS OFF.  THEN SELECTED NR 1 BLEED ON AFTER NR 1 ENGINE START AND NO SMOKE.  MAINTENANCE COMPLIED WITH BOMBARDIER SERVICE LETTER DH8-SL-21-027.  GROUND RAN NR 2 ENGINE WITH BLEED ON AT VARIOUS TEMP SETTINGS FOR 40 MINUTES.  NO ABNORMAL ODORS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
